# SDR SWAA2022112274473

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,206 hours, 39,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOOK ON AFT SERVIC DOOR LOOSE ON LEFT SIDE / [01] FOUN D TO BE SECURE WITH NO BROKEN BRACKETS OR RIVETS OK FOR SEVICE PER SIP
